I am currently taking 300 mg gabapentin in am and pm. I also take one 50 mg tramadol. Both at the same time. I am experiencing excessive dizziness, fogginess, often blurred vision. Is this combination responsible? Is there a better drug to use without these side effects?
Yes, of the gabapentin. I doubt that small dose of tramadol is enough to do anything to you.
Yes, I checked on this site and those are the side effects of Gabapentin. I did check the side effects of all my medications together and it listed that the dizziness, foggy vision, fainting, forgetfulness, etc. would be enhanced. I am taking Gababpentin, Paxil, Hydroduril, and Citracal.
Hi, taking Gabapentin together with Tramadol will increase the intensity of the side effect symptoms you are experiencing. It might be a good idea to discuss this with your doctor and consider a different combination if it continues to affect you this way. Check out the link below:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Sep 2010 • 2 answers
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Updated 3 Sep 2012 • 7 answers
Updated 16 May 2015 • 1 answer
Updated 1 Mar 2018 • 2 answers
Updated 14 Jul 2018 • 3 answers